Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Delayed periods. Pregnancy test- negative first, then positive. Took cytotec. Have diarrhea, little cramps. What is wrong?

hi, my last period was february 13, 1013. This march I was delayed so I took pregnancy test last march 22 and it was negative. Im still unsure becuase my period was still not come so I did pregnancy test and it was positive. I did it twice. So I immediately took cytotec the day after.I took two by mouth and insert one, but theres no bleeding just only diarhea and little cramps with in 10 hours. Is theres a possibility that I did abort but theres no bleeding?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The diarrhea and cramps that you are having are the side effects of cytotec. Self medication like this is often dangerous. Do consult your gynecologist for proper treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor